# SDR HALA0000146

- Difficulty date: May 12, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spring
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 520 - UNSATISFACTORY GEAR UNLATCH CHECK AFTER TAKEOFF ITO.  RIGHT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT ILLUMINATED.  FOUND RT GEAR UP LATCH RETAINING SPRING BROKEN.  REPLACED SPRING SECURITY, CONDITION CHECK OK.  (X)
